Bihari, Imre (1961) On the Nonlinear Equation u" + a(t) u + q(t) f(u²) = 0. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 6 (3). pp. 287-290.
|
Text
cut_MATKUTINT_6_3_1961_pp287_-_290.pdf Download (1MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | János Boromisza |
Date Deposited: | 29 Jul 2024 14:00 |
Last Modified: | 29 Jul 2024 14:00 |
URI: | https://real.mtak.hu/id/eprint/201140 |
Actions (login required)
![]() |
Edit Item |